MathSciNet Relay Station
MathSciNet bibliographic data
MR792281 (86m:42023) 42B20 (42B15 47G05)
El Kohen, A. On the Riesz-transforms along surfaces in ${\bf R}\sp 3$. Proc. Amer. Math. Soc. 94 (1985), no. 4, 672–674.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement